# SDR DALA2020082542859

- Difficulty date: August 13, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232
- Aircraft serial: 39254
- Aircraft time: 54,769 hours, 4,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L DOOR SLIDE MISSING. INSTALLED SLIDE ASSEMBLY. SYSTEM OPERATION IS NORMAL. MCO/PLAC REMOVED.
